# SDR AALA20131008002

- Difficulty date: October 7, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 9,666 hours, 3,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RT AFT EXTERIOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
